# SDR ASAA2022122741246

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,128 hours, 17,420 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FO SAW SINGLE FMC FOLLOWED BY MAP ON ND & NO VSPD ON PFD. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 801 FOUND NO ACTIVE FAULTS PERFORMED FIM 34-61 TASK 836 OPENED AND CLOSED 4 EA C/B. ALL FAULTS NO LONGER ACTIVE.
